# SDR EBVR202304030001

- Difficulty date: April 3, 2023
- Submitted: April 3, 2023
- Operation: General aviation
- Aircraft: N555QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605543
- Aircraft time: 13,042 hours, 9,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Part number: 67112535
- Part serial: NA
- Condition: Chafed
- Location: Zone 800
- Part time: 13,042 hours, 9,965 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE TO EMERGENCY EXIT SURROUND SHEAR WEB DUE TO FASTENERS ON EMERGENCY EXIT INTERIOR SURROUND PANEL COMING IN TO CONTACT WITH IT.
